CSpace  > 计算数学与科学工程计算研究所
间断Galerkin方法的最优误差限
林群; 周爱辉; 严宁宁
1996
Source Publication工程数学学报
ISSN1005-3085
Volume013Issue:002Pages:101
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45450
Collection计算数学与科学工程计算研究所
系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
林群,周爱辉,严宁宁. 间断Galerkin方法的最优误差限[J]. 工程数学学报,1996,013(002):101.
APA 林群,周爱辉,&严宁宁.(1996).间断Galerkin方法的最优误差限.工程数学学报,013(002),101.
MLA 林群,et al."间断Galerkin方法的最优误差限".工程数学学报 013.002(1996):101.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[林群]'s Articles
[周爱辉]'s Articles
[严宁宁]'s Articles
Baidu academic
Similar articles in Baidu academic
[林群]'s Articles
[周爱辉]'s Articles
[严宁宁]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[林群]'s Articles
[周爱辉]'s Articles
[严宁宁]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.